... term? I have had an increase in seizures (I have epilepsy) and my doctor put me on Klonopin in addition tegretol to help control my seizures. I don't like the way I feel and I want my life back.
How long does it take for the drowsiness and high feeling to go away if you are taking Klonopin long
- 2 Apr 2013 by mtaurisano
- 2 April 2013
- klonopin, tegretol, seizures, epilepsy, doctor
Added 3 Apr 2013:
I'm on 1mg twice a day for the next month. It is to stop me from having seizures. I had 5 in four days.
Dear Mtaurisano, Hi, welcome to Drugs.com. You really need to give us a little more info. so we can try and help you. What amount of mlgs of Klonopin are
you on, and for how long? Is Klonopin helping the frequency of seizures?
Maybe, your Doc can do a supervised taper down if you don't like how you
are feeling... Good Luck, and hope you feel better,- soon.~~D-Squared~~
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2009 • 3 answers
Posted 23 Mar 2010 • 1 answer
Posted 20 Feb 2011 • 2 answers
Posted 20 Jun 2011 • 4 answers
Posted 11 Aug 2011 • 4 answers